EconPapers    
Economics at your fingertips  
 

On Variational-like Inequalities with Generalized Monotone Mappings

Vasile Preda (), Miruna Beldiman () and Anton Bătătorescu ()
Additional contact information
Vasile Preda: University of Bucharest
Miruna Beldiman: University of Bucharest
Anton Bătătorescu: University of Bucharest

A chapter in Generalized Convexity and Related Topics, 2007, pp 415-431 from Springer

Abstract: Summary We consider two new classes of generalized relaxed α-monotone and semimonotone functions and using the KKM technique we prove the existence of solutions for variational-like inequalities relative to these types of mappings in Banach spaces. Several examples and special cases are also considered.

Keywords: Variational-like inequality; generalized monotone mapping; KKM Theorem; coercivity; semicontinuity (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_25

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_25

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_25